# SDR UPS99829085

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, L24R CRACKED AT STA 879.  REMOVED AND REPLACED L24R IAW TIMCO SERVICE SKETCH  010123, DC8 SRM 5 10-1-8, 51-1-24, 51-1-20D, 51-3-0, DC8 MM 20-50-01 AND WDM 32-60-03 AND 20-50-01.
